MathSciNet Relay Station
MathSciNet bibliographic data
MR1781014 (2001i:90018) 90B15 (60B10 90B18 90B22)
Resnick, Sidney; van den Berg, Eric Weak convergence of high-speed network traffic models. J. Appl. Probab. 37 (2000), no. 2, 575–597.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement